# SDR ABXA9700094

- Difficulty date: May 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N977AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47513
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Trunnion
- Part number: 59248419
- Condition: Corroded
- Location: Lt Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCEPTANCE INSPECTION, THE LEFT MAIN LANDING GEAR TRUNNION WAS FOUND GOUGED AND CORRODED.  THE TRUNNION WAS REPAIRED IAW REA D957-15353-MR AND DC-9 DRAWING K05177.
